# SDR SWAA2022030379439

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-800
- Aircraft serial: 36968
- Aircraft time: 14,551 hours, 6,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT INOP / [01] REMOVED AND REPLACED FORWARD FA FLASHLIGHT PER M/M 25-64-00
